Sever fatigue AFTER taking methylcobalamin

Despite my serum b vitamines being at the high end of normale range I decided to trial methlcobalamin.

My symptoms are a sore and sensitive tongue, muscle twitching and worrying forgetfulness (I'm 37). Other minor symptoms of weak nails and hair loss.

I wanted to feel better straight away, so started with 5000mg sublingual methylcobalamin from a quality make of vitamins.

I noticed a strong fatigue reaction within a few hours, and after 10 days have had to stop because of extreme fatigue. I can't even focus my eyes to read!

After stopping the fatigue went within a day.
None of my other symptoms had yet improved.
I'm convinced I need b12, so would like to continue to trial it. Am I just taking too much? Or do I need to combine it with something else?
(I already take D3 and magnesium)

Comments for Sever fatigue AFTER taking methylcobalamin

Click here to add your own comments

by: Kerri Knox, RN, The Immune Queen

Please see my page on MTHFR Gene. That might be your problem.

Click here to add your own comments

Return to Vitamin B12.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter